MAUDE Adverse Event Report: STRYKER GMBH TIBIAL NAIL T2 ALPHA? TIBIA Ø9X345MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH TIBIAL NAIL T2 ALPHA? TIBIA Ø9X345MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 2341-0934S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Implant Pain (4561)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A post-market clinical evaluation of the treatment of tibia fractures with the t2 alpha tibia nailing system.Subject 03-012.Patient presented with continued pain and discomfort that did not resolve with physical therapy.Hardware removal of 6 interlocking screws only (references not available) on (b)(6) 2021.Resolved without sequelae: (b)(6) 2021.
 
Additional Manufacturer Narrative
The reported event that the patient required revision surgery due to pain and discomfort could not be confirmed, since the device(s) were not returned for evaluation and no other additional information was received from the clinical site.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.   if any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.H3 other text : device disposition unknown.

Brand Name
TIBIAL NAIL T2 ALPHA? TIBIA Ø9X345MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17309293
Report Number0009610622-2023-00238
Device Sequence Number12566240
Product Code HSB
UDI-Device Identifier07613327290653
UDI-Public07613327290653
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2341-0934S
Device Catalogue Number23410934S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2023
Initial Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexMale
Patient Weight83 KG